# SDR 08FDEA02838

- Difficulty date: July 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 6516200306
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED BY EO NR 7-5710-7-4322 RT WING, STA 686.5 WEB FWD ATTACH "Z" CHANNEL CRACKED, OUTBD.  REMOVED DAMAGED "Z" CHANNEL, LOCATED AND DRILLED NEW "Z" CHANNEL AND INSTALLED.  REFERENCE SRM 51-30-2.  CLASSIFIED AS A MINOR REPAIR.
